# SDR SWAA2019102538187

- Difficulty date: October 8, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,647 hours, 23,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR BEAM BS. 986.3, HAD LIGHT SURFACE CORRODED ON SEVERAL NUTPLATE HOLES. / REPAIRED FLOOR BEAM PER SRM.
